- -

A family of modified Ostrowski's method with optimal eighth order of convergence

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

A family of modified Ostrowski's method with optimal eighth order of convergence

Mostrar el registro completo del ítem

Cordero Barbero, A.; Torregrosa Sánchez, JR.; Vassileva, MP. (2011). A family of modified Ostrowski's method with optimal eighth order of convergence. Applied Mathematics Letters. 24(12):2082-2086. doi:10.1016/j.aml.2011.06.002.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/54858

Ficheros en el ítem

Metadatos del ítem

Título: A family of modified Ostrowski's method with optimal eighth order of convergence
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
In this paper, we derive a new family of eighth-order methods for obtaining simple roots of nonlinear equations by using the weight function method. Each iteration of these methods requires three evaluations of the function ...[+]
Palabras clave: Convergence order , Efficiency index , Iterative methods , Nonlinear equations , First derivative , Numerical comparison , Order of convergence , Simple root , Weight function method , Convergence of numerical methods , Function evaluation , Optimization
Derechos de uso: Cerrado
Fuente:
Applied Mathematics Letters. (issn: 0893-9659 ) (eissn: 1873-5452 )
DOI: 10.1016/j.aml.2011.06.002
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.aml.2011.06.002
Patrocinador:
Ministerio de Ciencia y Tecnologia [MTM2010-18539]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem